# SDR DALA2017060604515

- Difficulty date: June 5, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 41,521 hours, 27,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME AT STA Y=1037 BTW LONG'S 16R AND 18R. FRAME AT STA Y=1037 BTW LONG 16R AND 18R WAS REPAIRED PER SRM 53-20-07-2R REP 4.
